# SDR CA061218002

- Difficulty date: November 26, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Found FBA-2C
- Aircraft time: 1,740 hours
- Engine: Lyc IO540*
- Propeller: Hartzl HCC3YR
- System (JASC): 7414 · Magneto/Distributor
- Part: Brush Block
- Part number: K3823
- Condition: Worn
- Location: Magneto
- Part time: 587 hours
- Component: Magneto, Slick
- Component part number: 6393
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE DISTRIBUTOR GEAR BRUSH WAS EXCESSIVELY WORN FOR HAVING 587.2 HOURS ON IT IN A COMPONENT DESIGNED WITH A 2000 HOUR TBD. BRUSH BUSHING AND MOUNT OF POOR QUALITY WHICH IF LEFT UNDETECTED WOULD RESULT IN FAILURE IN 2 OR 300 MORE HOURS IF BEARING AND BUSHING AND BRUSH. (TC NR 20061218002)
